Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 19, 2014, 10:48 PM CDT for Pope County, Minnesota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 10:48 PM CDT (03:48 UTC)
- Expired
- Jun 19, 2014, 11:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Twin Cities, MN
County Pope County, MN
The radar
The Minneapolis radar (KMPX), 165 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.8 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1819 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
038 WWUS83 KMPX 200348 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1048 PM CDT THU JUN 19 2014 MNZ041-048-200415- DOUGLAS-POPE- 1048 PM CDT THU JUN 19 2014 AT 1042 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLACIAL LAKES STATE PARK. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GLACIAL LAKES STATE PARK. LAKE MINNEWASKA. GLENWOOD. GLENWOOD AIRPORT. SEDAN. WESTPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4588 9515 4541 9514 4542 9569 4575 9550 TIME...MOT...LOC 0348Z 263DEG 32KT 4555 9549 $$ JLT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:05 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jun 19, 6:05 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 PM CDT THU JUN 19 2014
.UPDATE...FOR 00Z AVIATION DISCUSSION BELOW
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 159 PM CDT THU JUN 19 2014
THE COLD/OCCLUDED FRONT HAS ENTERED SOUTHWESTERN MN THIS
AFTERNOON...AND IS INTERSECTING A WARM FRONT OVER NORTHWESTERN IA.
ENOUGH CLEARING HAS OCCURRED OVER NORTHWESTERN IOWA TO ALLOW
THUNDERSTORMS TO INITIATE TO THE NORTH AND EAST OF THESE BOUNDARIES.
EXPECT SAID ACTIVITY TO LIFT EAST NORTHEAST TOWARD CENTRAL AND EAST
CENTRAL MINNESOTA THIS AFTERNOON...AND INTO WEST CENTRAL WISCONSIN
THIS EVE. THE SEVERE THREAT IS HIGHEST OVER SOUTHERN MN WHERE
INSTABILITY IS A BIT BETTER /ALBEIT STILL MODEST/ DUE TO SOME
CLEARING IN THE CLOUDS THIS AFTERNOON. THERE IS STILL A RISK OF
DAMAGING WINDS...HAIL...AND EVEN TORNADOES IN CLOSER PROXIMITY TO
THE BOUNDARIES. OF COURSE...GIVEN THE EXCESSIVE RAINFALL TOTALS
CENTRAL AND SOUTH CENTRAL MN AND WEST CENTRAL WI HAVE RECEIVED...THE
FLASH FLOOD WATCH HAS BEEN UPHELD TO ACCOUNT FOR THE POTENTIAL FOR
ADDITIONAL PROBLEMS WHERE THE STRONGER THUNDERSTORMS PASS. COULD SEE
SOME LIGHT FOG FORM OVERNIGHT IN THE WAKE OF THE PRECIPITATION AS
CLOUDS SCATTER OUT AND WINDS DECREASE.
THE THREAT FOR STORMS ON FRIDAY WILL FLIP FLOP FROM WHERE THE AREA
OF CONCERN HAS BEEN RECENTLY. AREAS NORTH OF INTERSTATE 94 WILL BE
MORE AT RISK...AS AN UPPER LOW SKIRTS THE INTERNATIONAL BORDER AND
COUPLES WITH THE WEAK SURFACE LOW/COOL FRONT MOVING ACROSS THE
NORTHERN PLAINS. THE REST OF THE AREA WILL SEE A MUCH MORE TRANQUIL
DAY THAN HAS BEEN OBSERVED RECENTLY...ALONG WITH HIGHS IN THE LOW TO
MID 80S.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 159 PM CDT THU JUN 19 2014
HAS BEEN ANOTHER TOUGH DAY IN TERMS OF HAVING MUCH TIME TO LOOK
AT THE LONGER TERM IN GREAT DETAIL. HOWEVER... IN LOOKING THROUGH
THINGS IT APPEARS NO SIGNIFICANT CHANGES WILL BE NEEDED TO THE
GOING FORECAST. THE ECMWF HAS COME AROUND A BIT MORE TO THE GFS IN
TERMS OF HOW THE UPPER LOW TO OUR WEST WILL EVOLVE OVER THE
UPCOMING WEEK. IT PREVIOUSLY KEPT IT CUTOFF TO OUR NORTHWEST...
BUT NOW DOES SHIFT IT EAST MORE QUICKLY... ALBEIT STILL QUITE
SLOWLY... AND IS SIMILAR TO THE GFS SOLUTION IN THE BIG PICTURE.
WITH THE UPPER LOW LIFTING OFF TO OUR NORTHWEST... WE ESSENTIALLY
REMAIN IN A CONDITIONALLY UNSTABLE AND SUFFICIENTLY MOIST
ENVIRONMENT FOR SOME PCPN CHANCES THROUGH MUCH OF THE LONGER TERM
PERIOD. FRIDAY NIGHT WE SHOULD SEE THE BETTER ISENTROPIC LIFT
FOCUS TO THE NORTH OF OUR AREA... BUT THERE IS SOME CHANCE THE
SOUTH COULD GET CLIPPED BY AN MCS LATE FRIDAY NIGHT INTO EARLY
SATURDAY DEPENDING ON HOW THINGS DEVELOP FRIDAY EVENING OVER THE
CENTRAL PLAINS. SATURDAY INTO SUNDAY WE WILL MAINTAIN WEAK
ISENTROPIC LIFT OVER THE REGION ALONG WITH SUFFICIENT INSTABILITY
FOR MORE SHRA/TSTM... AND THE SURFACE TROUGH AND COLD FRONTAL
BOUNDARY LOOK TO MOVE INTO THE AREA BY LATE IN THE DAY SUNDAY...
WHICH SHOULD HELP TO FOCUS A MORE WIDESPREAD CHANCE FOR PCPN. THE
ECMWF AND GFS LOOK TO PUSH THE FRONT THROUGH THE AREA SUNDAY
NIGHT... WHICH WILL DRY THINGS OUT FOR MONDAY INTO MIDWEEK IN
TERMS OF THE HIGH PW VALUES AND DEEPER MOISTURE. HOWEVER... THE
UPPER LOW WILL BE SLIDING OVER THE REGION DURING THAT TIME
FRAME... TRAVERSING MINNESOTA AND WISCONSIN LATE TUESDAY INTO
WEDNESDAY... WHICH WILL LIKELY PROMOTE AT LEAST DIURNALLY DRIVEN
SHRA/TSRA ACROSS THE AREA. MORE SUBSTANTIAL SUBSIDENCE AND DRY AIR
LOOKS TO ARRIVE FOR LATE WEDNESDAY INTO THURSDAY AS AN ACTUAL
SURFACE HIGH BUILDS ACROSS THE REGION. UNFORTUNATELY... IT APPEARS
AS THOUGH IT WILL BE SHORT-LIVED AS THE GFS... ECMWF... AND MUCH
OF THE ENSEMBLE GUIDANCE BRINGS RETURN FLOW/WARM ADVECTION BACK
INTO THE AREA FOR THE END OF THE WEEK INTO THE WEEKEND WITH AT
LEAST SOME HINTS OF ANOTHER POTENTIALLY VERY WET PERIOD.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 605 PM CDT THU JUN 19 2014
SHOWERS AND THUNDERSTORMS WILL SHIFT EAST/NORTH OF MN TAF SITES BY
06Z...AND WI SITES BY 09Z. THE NEXT CONCERN WILL BE THE POTENTIAL
FOR FOG FORMATION AS SKIES GRADUALLY CLEAR AND WINDS BECOME LIGHT.
THE HIGHEST RISK AREA WILL BE ACROSS CENTRAL AND SOUTH CENTRAL MN
WHERE THERE IS MORE OPPORTUNITY FOR CLEARING IN THE WAKE OF THE
SHOWERS. HAVE INCLUDED MVFR VSBYS AND BR...BUT VSBYS COULD DIP TO
IFR AND EVEN LIFR IF CLEARING PROVES TO BE MORE SUBSTANTIAL THAN
ANTICIPATED. CUMULUS DEVELOPMENT WILL OCCUR ON FRIDAY WITH
SOUTHWEST WINDS GUSTING TO BETWEEN 15 AND 20 KTS AT MN SITES BY
18Z. THERE IS A LOW CHANCE FOR SCATTERED SHRA/TS AT NORTHERN SITES
ON FRIDAY AFTERNOON...MAINLY KAXN AND KSTC.
KMSP...
SHOWERS/TS SHOULD WANE AT KMSP BY 03Z...WITH GRADUALLY SCATTERING
OF THE LOW CLOUDS AND DECREASING WINDS LIKELY LEADING TO BR
DEVELOPMENT. CONFIDENCE ON CLEARING TIMING AND THUS HOW EFFECTIVE
FOG FORMATION WILL BE IS NOT HIGH...BUT CURRENTLY THINK 2-3SM
PREVALENT VSBYS SEEM REASONABLE BETWEEN 09Z AND 13Z. CUMULUS
CLOUDS DEVELOP DURING THE MORNING ON FRIDAY WITH SOUTHWEST WINDS
GUSTING INTO THE MID/UPPER TEENS /KNOT BY 18Z.
/OUTLOOK FOR KMSP/
SAT...VFR. MVFR ISO SHRA/TSRA POSSIBLE. WINDS SW 5-10 KTS.
SUN...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS ESE 5 KTS BECMG WNW 5-10KTS.
MON...VFR. WINDS NW 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR MNZ057>061-065>069-
073>077-082>085-091>093.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MNZ062-063-070-078.
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ023>028.
&&
SHORT TERM...LS
LONG TERM...
AVIATION...LSHazardous weather outlook, Jun 19, 8:37 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 837 PM CDT THU JUN 19 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 210145- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 837 PM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS EASTERN MINNESOTA AND WESTERN WISCONSIN...AND A SMALL PORTION OF FAR WEST CENTRAL MINNESOTA. FLOODING OF LOW LAND...CREEKS...STREAMS...RIVERS...AND LAKES WILL CONTINUE TONIGHT FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE MAIN STEM RIVERS. MUCH OF THE CROW RIVER..MINNESOTA RIVER...AND THE MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING WILL REACH FLOOD STAGE BY THE WEEKEND. FURTHERMORE...MULTIPLE LOCATIONS ALONG THE CROW AND LOWER MISSISSIPPI RIVERS WILL REACH MAJOR FLOOD STAGE. POINTS ALONG THE ST CROIX RIVER WILL REACH FLOOD STAGE BY EARLY NEXT WEEK. THE CHANCE OF THUNDERSTORMS RETURNS SATURDAY INTO EARLY MONDAY... AND AGAIN BY MIDWEEK NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. BORGHOFF
In the hours before
Local storm report, Jun 19, 5:21 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HEAVY RAIN MAYNARD 44.90N 95.47W
06/19/2014 M1.24 INCH CHIPPEWA MN TRAINED SPOTTER
OCCURRED IN ONE HOUR. MANY ROADS IN MAYNARD ARE COVERED
WITH WATER.
0115 AM TSTM WND DMG WINTHROP 44.54N 94.36W
06/19/2014 SIBLEY MN 911 CALL CENTER
POWER OUTAGES DUE TO STRONG WINDS REPORTED WITH DIME SIZE
HAIL.
1030 AM FLASH FLOOD 3 NE LE SUEUR 44.49N 93.86W
06/19/2014 LE SUEUR MN EMERGENCY MNGR
A MUD SLIDE DESTROYED A HOME, LOCATED ALONG HENDERSON
LAKE ROAD.
1058 AM HEAVY RAIN MINNETONKA 44.91N 93.50W
06/19/2014 M5.12 INCH HENNEPIN MN TRAINED SPOTTER
24 HOUR PRECIPITATION MEASURED ONE MILE WEST OF THE GLEN
LAKES AREA.
0100 PM FLASH FLOOD 2 E LE SUEUR 44.46N 93.87W
06/19/2014 LE SUEUR MN EMERGENCY MNGR
PORTIONS OF COUNTY ROADS 116, 117, 188, AND CSAH 28,
CLOSED DUE TO EXCESSIVE WATER AND WASHOUTS OF ROADWAYS.
DOWNED TREES ALSO SEEN OVER ALL ROADS NOTED ABOVE. ALL
ROADS CLOSED BY 1 PM.
0208 PM FLASH FLOOD MAYNARD 44.90N 95.47W
06/19/2014 CHIPPEWA MN TRAINED SPOTTER
90TH ST. SE SOUTH OF MAYNARD HAD APPROXIMATELY 4 FEET OF
WATER OVER ROAD. SEVERAL RESIDENTIAL BASEMENTS IN
NORTHERN MAYNARD FROM AMY ST TO RUTH ST AND NORTH TO
JESSIE AVE FLOODED. HOMES ON SOUTH SIDE OF TOWN ON SWIFT
AVENUE ALSO HAD FLOODED BASEMENTS. HAWK CREEK REPORTED
OUT OF ITS BANKS. CREEK HEIGHT ESTIMATED AT 12 FEET.
0335 PM HEAVY RAIN WELCOME 43.67N 94.62W
06/19/2014 M1.70 INCH MARTIN MN TRAINED SPOTTER
OCCURRED IN ABOUT 90 MINUTES.
0408 PM TORNADO 3 WSW BENSON 45.30N 95.66W
06/19/2014 SWIFT MN LAW ENFORCEMENT
0413 PM TORNADO 1 S BENSON 45.30N 95.61W
06/19/2014 SWIFT MN LAW ENFORCEMENT
DEBRIS CLOUD SIGHTED NEAR HIGHWAY 12.
0414 PM TORNADO 5 WSW FARWELL 45.72N 95.71W
06/19/2014 POPE MN PUBLIC
0422 PM FUNNEL CLOUD BENSON 45.32N 95.61W
06/19/2014 SWIFT MN TRAINED SPOTTER
CURRENTLY OVER TOWN, BUT HAS BEEN TOUCHING DOWN
INTERMITTENTLY.
0439 PM TORNADO 1 NNE GLUEK 45.00N 95.46W
06/19/2014 CHIPPEWA MN PUBLIC
0442 PM TORNADO FARWELL 45.75N 95.62W
06/19/2014 POPE MN LAW ENFORCEMENT
0442 PM TORNADO 2 NE BENSON 45.34N 95.58W
06/19/2014 SWIFT MN LAW ENFORCEMENT
0445 PM TORNADO 7 W CLARA CITY 44.96N 95.51W
06/19/2014 CHIPPEWA MN TRAINED SPOTTER
ROPE TORNADO SPOTTED HEADING NORTHEAST.
0451 PM TORNADO 2 SW SWIFT FALLS 45.38N 95.47W
06/19/2014 SWIFT MN LAW ENFORCEMENT
TORNADO HEADING NORTHEAST.
&&
AJZLocal storm report, Jun 19, 5:23 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
523 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TORNADO BENSON 45.32N 95.61W
06/19/2014 SWIFT MN LAW ENFORCEMENT
SOME SIDING RIPPED OFF A BUILDING ON EASTERN PORTION OF
BENSON.
&&
AJZLocal storm report, Jun 19, 5:29 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
529 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FUNNEL CLOUD 11 N MAYNARD 45.06N 95.47W
06/19/2014 CHIPPEWA MN PUBLIC
FUNNEL CLOUD HEADING NORTHEAST.
&&
AJZLocal storm report, Jun 19, 8:23 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
823 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HEAVY RAIN WELCOME 43.67N 94.62W
06/19/2014 M1.70 INCH MARTIN MN TRAINED SPOTTER
OCCURRED IN ABOUT 90 MINUTES.
0408 PM TORNADO 3 WSW BENSON 45.30N 95.66W
06/19/2014 SWIFT MN LAW ENFORCEMENT
0413 PM TORNADO 1 S BENSON 45.30N 95.61W
06/19/2014 SWIFT MN LAW ENFORCEMENT
DEBRIS CLOUD SIGHTED NEAR HIGHWAY 12.
0414 PM TORNADO 5 WSW FARWELL 45.72N 95.71W
06/19/2014 POPE MN PUBLIC
0422 PM FUNNEL CLOUD BENSON 45.32N 95.61W
06/19/2014 SWIFT MN TRAINED SPOTTER
CURRENTLY OVER TOWN, BUT HAS BEEN TOUCHING DOWN
INTERMITTENTLY.
0432 PM TORNADO BENSON 45.32N 95.61W
06/19/2014 SWIFT MN LAW ENFORCEMENT
SOME SIDING RIPPED OFF A BUILDING ON EASTERN PORTION OF
BENSON.
0439 PM TORNADO 1 NNE GLUEK 45.00N 95.46W
06/19/2014 CHIPPEWA MN PUBLIC
0442 PM TORNADO FARWELL 45.75N 95.62W
06/19/2014 POPE MN LAW ENFORCEMENT
0442 PM TORNADO 2 NE BENSON 45.34N 95.58W
06/19/2014 SWIFT MN LAW ENFORCEMENT
0445 PM TORNADO 7 W CLARA CITY 44.96N 95.51W
06/19/2014 CHIPPEWA MN TRAINED SPOTTER
ROPE TORNADO SPOTTED HEADING NORTHEAST.
0451 PM TORNADO 2 SW SWIFT FALLS 45.38N 95.47W
06/19/2014 SWIFT MN LAW ENFORCEMENT
TORNADO HEADING NORTHEAST.
0525 PM FUNNEL CLOUD 11 N MAYNARD 45.06N 95.47W
06/19/2014 CHIPPEWA MN PUBLIC
FUNNEL CLOUD HEADING NORTHEAST.
&&
AJZLocal storm report, Jun 19, 8:57 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HEAVY RAIN WELCOME 43.67N 94.62W
06/19/2014 M1.70 INCH MARTIN MN TRAINED SPOTTER
OCCURRED IN ABOUT 90 MINUTES.
0408 PM TORNADO 3 WSW BENSON 45.30N 95.66W
06/19/2014 SWIFT MN LAW ENFORCEMENT
0413 PM TORNADO 1 S BENSON 45.30N 95.61W
06/19/2014 SWIFT MN LAW ENFORCEMENT
TREE DOWN.
0413 PM TORNADO 1 S BENSON 45.30N 95.61W
06/19/2014 SWIFT MN LAW ENFORCEMENT
DEBRIS CLOUD SIGHTED NEAR HIGHWAY 12.
0414 PM TORNADO 5 WSW FARWELL 45.72N 95.71W
06/19/2014 POPE MN PUBLIC
0422 PM FUNNEL CLOUD BENSON 45.32N 95.61W
06/19/2014 SWIFT MN TRAINED SPOTTER
CURRENTLY OVER TOWN, BUT HAS BEEN TOUCHING DOWN
INTERMITTENTLY.
0432 PM TORNADO BENSON 45.32N 95.61W
06/19/2014 SWIFT MN LAW ENFORCEMENT
SOME SIDING RIPPED OFF A BUILDING ON EASTERN PORTION OF
BENSON.
0439 PM TORNADO 1 NNE GLUEK 45.00N 95.46W
06/19/2014 CHIPPEWA MN PUBLIC
0442 PM TORNADO 2 NE BENSON 45.34N 95.58W
06/19/2014 SWIFT MN LAW ENFORCEMENT
0442 PM TORNADO FARWELL 45.75N 95.62W
06/19/2014 POPE MN LAW ENFORCEMENT
0445 PM TORNADO 7 W CLARA CITY 44.96N 95.51W
06/19/2014 CHIPPEWA MN TRAINED SPOTTER
ROPE TORNADO SPOTTED HEADING NORTHEAST.
0451 PM TORNADO 2 SW SWIFT FALLS 45.38N 95.47W
06/19/2014 SWIFT MN LAW ENFORCEMENT
TORNADO HEADING NORTHEAST.
0525 PM FUNNEL CLOUD 11 N MAYNARD 45.06N 95.47W
06/19/2014 CHIPPEWA MN PUBLIC
FUNNEL CLOUD HEADING NORTHEAST.
&&
AJZSpecial weather statement, Jun 19, 10:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1048 PM CDT THU JUN 19 2014 MNZ041-048-200415- DOUGLAS-POPE- 1048 PM CDT THU JUN 19 2014 AT 1042 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLACIAL LAKES STATE PARK. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GLACIAL LAKES STATE PARK. LAKE MINNEWASKA. GLENWOOD. GLENWOOD AIRPORT. SEDAN. WESTPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4588 9515 4541 9514 4542 9569 4575 9550 TIME...MOT...LOC 0348Z 263DEG 32KT 4555 9549 JLT
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:04 PM CDT | Dense Fog Advisory | MPX | Anoka, Benton, Blue Earth, Brown, Carver, Chisago and 31 more | 10 hr |
| Jun 19, 11:54 PM CDT | Special Weather Statement | MPX | Pope | 51 min |
| Jun 20, 5:19 PM CDT | Special Weather Statement | MPX | Todd | 56 min |
| Jun 20, 5:45 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 60 min |
| Jun 20, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 57 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.